# SDR DALA2023111609450

- Difficulty date: November 12, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 91,143 hours, 41,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 DISC: EMERGENCY LIGHT COVERING BROKE OFF FROM OVERHEAD ROW 20. C/A: R/R CEILING PANEL EMERGENCY LIGHT IAW A320 AMM 33-51. OP CHECKS GOOD. (AR 639126) PLACARD REMOVED . OK FOR SVC. (LP: 4265858)
